Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics

Volume 9, # 1-3, 1994



This collection contains the reports which were delivered on April 20-22,1994 at the sections of enlarged session of the seminar of I.Vekua Institute of Applied Mathematics. Several reports were published in different scientific journals and only the titles of them are given in this collection.



Edited by





# 1

Giorgadze G. On Connections with a Regular Singularity

Khatiashvili G. On the Normally Solvebility of the Singular Integral Equation in the Elasticity of the Anisotropic Medium

Makatsaria G. On One Thorem of Trigonometrical -convex Function

Meunargia T. On One Application of the Theory of Functions of a Complex Variable for Non-shallow Spherical Shells

Sanikidze Z. On Non-elementary Exetensions of the Haar Measure


# 2

Akhobadze T. On the Fourier coefficients of functions of bounded variation

Epremidze L. On a relation between the integrabilities of various maximal functions

Getsadze R. On pointwize comparision of trigonometric convolution

Goginava U. On the Uniform Covergence of Cesaro Means

Gogoladze L. On the Approximation of Functions of several Variables

Kakabadze L. On one Property of Exponents

Lekishvili U. On a Theorem of Embedding in the Orlicz Klass

Tevzadze V. On the Multiplies of Uniform Couvergence

Tsagareishvili V. About the Fourier Coefficient of the Functions of the Class L2

Ugulava D. On Some Estimates Containing the Integrals of Functional Order

Oniani G. On the Trigonometric Covolution Process of Fejer's Type

Pantsulaia G. On Non-elementary Exetentions of the Haar Measure


# 3

Magnaradze L. On Some Classes of Integro-Differential Equations

Ashordia M. On a Cauche-Nikkoletti Problem with the Unconnected Set of Solutions

Gaprindashvili G. On a Periodic Boundary Value Problem for Second Order Systems of Nonlinear Ordinary Differential Equations

Mshvidobadze A. A Boundary Value Problem for Forth Order\\ Differential Equations with Singularities

Tskhovrebadze G. On a Boundary Value Problem of the Vallee-Poussin Type for Systems of Linear Ordinary Differential Equations

Sokhadze Z. On the Uniqueness of the Solution for Evolutional Equations

Abesadze G. Some Boundary Value Problems for Systems of Ordinary Differential Equations

Kokilashvili L. On Proper Solutions of Higher Order Nonlinear Differential Equations

Chkadua D. Nonoscillatory Solutions of Nonlinear Differential Equations